IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Electromagnetic Compatibility (EMCJ) [schedule] [select]
Chair Nobuo Kuwabara (Kyushu Inst. of Tech.)
Vice Chair Masao Taki (Tokyo Metropolitan Univ.)
Secretary Kensei Ou (Nagoya Inst. of Tech.), Kuniaki Utsumi (KEC)
Assistant Yoshito Hirai (TDK), Takahiro Aoyagi (Tokyo Inst. of Tech.)

Technical Meeting on Electromagnetic Compatibility (IEE-EMC) [schedule] [select]
Chair Tsuyoshi Funaki (Osaka Univ.)
Secretary Tomoo Ushio (Osaka Univ.), Ken Kawamata (Hachinohe Inst. Tech.)
Assistant Yu-ichi Hayashi (Tohoku Univ.)

Conference Date Fri, Dec 14, 2012 09:00 - 17:15
Topics Power electronics, Biomedical, EMC, etc. 
Conference Place Gifu University 
Address Yanagido 1-1, Gifu, Gifu 501-1193, JAPAN
Transportation Guide http://www.gifu-u.ac.jp/view.rbz?cd=393
Contact
Person
Prof. Toshikazu Sekine
+81-58-293-2727
Sponsors This conference is co-sponsored by IEEE EMC Society Japan Chapter and URSI-E. This conference is technical co-sponsored by IEEE EMC Society Sendai Chapter.
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)

Fri, Dec 14 AM  Regular Session
09:00 - 12:00
  09:00-09:05 Opening Address ( 5 min. )
(1)
EMCJ
09:05-09:25 Numerical Dosimetry of Small Animal in Reverberation Chamber EMCJ2012-86 Jerdvisanop Chakarothai, Jianqing Wang, Osamu Fujiwara (NIT), Kanako Wake, Soichi Watanabe (NICT)
(2)
EMCJ
09:25-09:45 Measurement of characteristics of exposre from mobile phones using software modified phones (SMP) for the exposure assessment for epidemiological study EMCJ2012-87 Mariko Shibuya, Yuya Ikuta, Kaoru Esaki, Masao Taki (Tokyo Metropolitan Univ.), Kanako Wake, Soichi Watanabe (NICT), Kosuke Kiyohara, Noriko Kojimahara, Naohito Yamaguchi (TWMU)
(3)
EMCJ
09:45-10:05 Variability of Temperature Rise in the Head Models Due to Dipole Antenna on Blood Flow Rate EMCJ2012-88 Ryuichi Asai, Ilkka Laakso, Akimasa Hirata (Nagoya Inst.)
(4)
EMCJ
10:05-10:25 SAR of antennas built into laptop PC EMCJ2012-89 Takeo Shiina (Tokyo Metropolitan Univ.), Teruo Onishi (NTT DOCOMO), Masao Taki (Tokyo Metropolitan Univ.)
  10:25-10:40 Break ( 15 min. )
(5) 10:40-11:00  
(6)
EMCJ
11:00-11:20 Electric Field Strength Estimation Near Half-wavelength Dipole Antennas Based on Wave Impedance EMCJ2012-90 Masaru Nakayama, Takehiko Kobayashi (Tokyo Denki Univ.)
(7)
EMCJ
11:20-11:40 Estimation of Antenna Phase Center Based on Gain Variation with Measurement Distance EMCJ2012-91 Katsushige Harima (NICT)
(8)
EMCJ
11:40-12:00 A Fundamental Study of Site VSWR at Anechoic Chamber
-- Relation between Site VSWR and Dimension Anechoic Chamber --
EMCJ2012-92
Hiroaki Takeyama, Ryosuke Suga, Osamu Hashimoto (Aoyama Gakuin Univ.)
  12:00-13:00 Lunch Break ( 60 min. )
Fri, Dec 14 PM  Regular Session
13:00 - 16:15
(9)
EMCJ
13:00-13:20 Development of transparent shield box for ESD test and basic properties of the shielding effect EMCJ2012-93 Tomohiko Nagano, Shinya Ohtsuka (Kyushu Institute of Tech.), Takashi Tabata, Hazime Takakura, Kenzi Kubo, Eiichi Satou (E&C)
(10)
EMCJ
13:20-13:40 Study of an ESD Immunity Test Procedures for Charged Frame Model in Personal Care Robots
-- Consideration of the Test Procedures Specified in the Product Standard of Electrically Powered Wheelchairs --
EMCJ2012-94
Masayuki Murakami (TIRI), Hiroyasu Ikeda (JNIOSH)
(11)
EMCJ
13:40-14:00 Fundamental Study of Flashover Phenomenon between Foil Conductors on Printed Wiring Board on ESD Test with an ESD-gun EMCJ2012-95 Kotaro Tsuboi, Sho Iwai, Shinya Ohtsuka (KIT)
(12)
EMCJ
14:00-14:20 Study of Induced Voltage between Foil Conductors on Printed Wiring Board on ESD Test with a ESD-Gun by FDTD and EMTP Analysis EMCJ2012-96 Sho Iwai, Kotaro Tsuboi, Shinya Ohtsuka (KIT)
  14:20-14:35 Break ( 15 min. )
(13) 14:35-14:55  
(14)
EMCJ
14:55-15:15 A Measuring Method for 3-D EMF Distribution in ELF-VLF Band Using the Wiimote EMCJ2012-97 Yoshinori Kashimura, Ken Sato, Yoshitsugu Kamimura (Utsunomiya Univ.)
(15)
EMCJ
15:15-15:35 Estimation of the 3-port S Parameters with 2-port Measurements and Its Application to the Immunity Testing System EMCJ2012-98 Noboru Maeda, Shinji Fukui (SOKEN), Kouji Ichikawa, Yukihiko Sakurai (DENSO), Toshikazu Sekine, Yasuhiro Takahashi (Gifu Univ.)
(16)
EMCJ
15:35-15:55 Safety Estimates of Cryptographic Modules against On-Board Side-Channel Attacks by Use of EMC Macro-Model EMCJ2012-99 Kengo Iokibe, Tetsuo Amano, Kaoru Okamoto, Yoshitaka Toyota (Okayama Univ.), Tetsushi Watanabe (Ind Tech. Center of Okayama Prefecture)
(17)
EMCJ
15:55-16:15 Survey on Secure Adiabatic Logic for Countermeasure against Side-Channel Attacks EMCJ2012-100 Cancio Monteiro, Yasuhiro Takahashi, Toshikazu Sekine (Gifu Univ.)
  16:15-16:25 Break ( 10 min. )
Fri, Dec 14 PM  Special Session
16:25 - 17:15
(18)
EMCJ
16:25-17:10 [Special Talk]
Are Wire Harnesses Transmission Lines or Antennas ? EMCJ2012-101
Takashi Nakamura (Gifu Univ.)
  17:10-17:15 Closing Address ( 5 min. )

Announcement for Speakers
General TalkEach speech will have 15 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
EMCJ Technical Committee on Electromagnetic Compatibility (EMCJ)   [Latest Schedule]
Contact Address Takahiro Aoyagi (Tokyo Institute of Technology)
2-12-1-W9-110 Ookayama, Meguro-ku, Tokyo 152-8552, JAPAN
TEL +81-3-5734-2992, FAX +81-3-5734-2992
emcj 
IEE-EMC Technical Meeting on Electromagnetic Compatibility (IEE-EMC)   [Latest Schedule]
Contact Address  


Last modified: 2012-11-27 13:05:49


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to EMCJ Schedule Page]   /   [Return to IEE-EMC Schedule Page]   /  
 
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan